On the higher order Poincaré-Cartan forms

Michal Horák; Ivan Kolář

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 3, page 467-475
  • ISSN: 0011-4642

How to cite

top

Horák, Michal, and Kolář, Ivan. "On the higher order Poincaré-Cartan forms." Czechoslovak Mathematical Journal 33.3 (1983): 467-475. <http://eudml.org/doc/13400>.

@article{Horák1983,
author = {Horák, Michal, Kolář, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {higher order Poincaré-Cartan forms; Goldschmidt-Sternberg formalism; Hamilton formalism; fibred manifold},
language = {eng},
number = {3},
pages = {467-475},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the higher order Poincaré-Cartan forms},
url = {http://eudml.org/doc/13400},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Horák, Michal
AU - Kolář, Ivan
TI - On the higher order Poincaré-Cartan forms
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 3
SP - 467
EP - 475
LA - eng
KW - higher order Poincaré-Cartan forms; Goldschmidt-Sternberg formalism; Hamilton formalism; fibred manifold
UR - http://eudml.org/doc/13400
ER -

References

top
  1. P. L. Garcia, The Poincaré-Cartan invariant in the calculus of variations, Istituto Nazionale di Alta Matematica, Symposia Matematica XIV, Roma 1974, 219-246. (1974) Zbl0303.53040MR0406246
  2. H. Goldschmidt S. Sternberg, 10.5802/aif.451, Ann. Inst. Fourier (Grenoble), 23 (1973), 203-267. (1973) Zbl0243.49011MR0341531DOI10.5802/aif.451
  3. I. Kolář, On the Hamilton formalism in fibered manifolds, Scripta Fac. Sci. Nat. UJEP Brunensis, Physica 3-4, 5 (1975), 249-254. (1975) MR0442978
  4. I. Kolář, Lie derivatives and higher order Lagrangians, Proceedings of the conference on differential geometry and its applications, Universita Karlova Praha 1982, 117-123. (1982) Zbl0491.58005MR0663219
  5. D. Krupka, Natural Lagrangian structures, to appear in Banach Center Publications, Warsaw. Zbl0572.58007MR0961080
  6. R. Ragionieri R. Ricci, Hamiltonian formalism in the calculus of variations, Bolletino U.M.I. (5) 18-B (1981), 119-130. (1981) Zbl0481.58019MR0613378
  7. S. Sternberg, Lectures on differential geometry, Prentice-Hall, New Jersey, 1964. (1964) Zbl0129.13102MR0193578
  8. A. Trautman, Invariance of Lagrangian systems. General Relativity, Papers in honour J. L. Synge, Clarendon Press, Oxford 1972, 85-99. (1972) Zbl0273.58004MR0503424
  9. M. Francaviglia D. Krupka, The Hamilton formalism in higher order variational problems, to appear in Ann. Inst. H. Poincaré. Zbl0516.70022MR0694590

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.